# SDR IPXA11564457

- Difficulty date: January 2, 2011
- Submitted: January 28, 2011
- Operation: Air carrier
- Aircraft: N440UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25471
- Aircraft time: 18,632 hours, 12,255 cycles
- System (JASC): 2621 · Fire Bottle, Fixed
- Part: Support
- Condition: Cracked
- Location: Apu Fire Bottle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1, TAIL COMPARTMENT, APU FIRE BOTTLE MOUNTING SUPPORT TRAY CRACKED AT SEVERAL HOLES.  REPLACED IAW SRM & DWG.
